Jump to content

does anyone feel like.....


going_crazy
 Share

Recommended Posts

Does anyone feel like their long term pain meds are causing dysautonomia? I have been on lortab 10/500 for 6years now and I started having POTS symptoms about two years into it. Of couse each year the dosage increases. I read that narcotics will cause the blood vessels to dilate and release histamine as well, which dilates the vessels too. Anyway, anyone else have a similar case? Eager to hear from you!!

Link to comment
Share on other sites

Nope, not had a problem with pain meds. I don't take mine every day. Also, I had dysautonomia since birth, so pain meds could not have been the culprit.

Nina

Link to comment
Share on other sites

Any long term meds that one takes can depress the central nervous system. That will provoke more symptoms in most dysautonomia patients.

Nina

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...